# SDR SWAA2023070565057

- Difficulty date: June 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,452 hours, 23,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 242SF UPPER SKIN HAS PULLED STRANDS.<[01] IDENTIFIED 242SF PANEL IAW SRM 53-00-50-0I-1 PARA FIGURE 6; TABLE 6. FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F. WILL PERFORM WORK IAW SRM 53-00-50-2R-1 REMOVED 19EA INSERTS AND DAMAGED FACESHEET. CLEANED AND PREPARED PANEL IAW SRM 53-00-50-2R-1 PARA 3.A-C; E-F.;[02] VALIDATED REPAIR PER SRM 53-00-50-2R-1;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2  VERIFIED MEASUREMENTS TABLE  VALIDATED REPAIR PER SRM 53-00-50-2R-1;[04] FABRICATED REPAIR PLIES USING BMS 9-3 TYH2 CL7 LOT: 1526805-2 IAW SRM 53-00-50-2R-1 PARA 3.K.(1).(A) OKAY TO INSTALL.
